# SDR FDK2005F00001

- Difficulty date: September 19, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Engine: Allsn AE3007C
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF NR F05004) THE CREW HAD A F/O EMERGENCY ESCAPE ROPE THAT WAS NOT SECURE IN ITS CONTAINER.  MAINTENANCE SECURED ESCAPE ROPE.  (K)
